# SDR CALA0600483

- Difficulty date: November 19, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 25,076 hours, 8,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A56067
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 986.5, LBL 27-31.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-51, REPAIR 1.
